Glute Injection Pain

Should you be concerned about minor post injection pain? In today’s blog quickie, I discuss how minor post injection pain is typically nothing to be concerned about, but we also discuss the rare circumstances when it may be more serious, and how to handle that.

I recently got a message on Instagram about some minor glute injection pain, and whether it was something to be concerned about.

Below is the message:

Hi Paolo. I have done my first injection into my glute 3 days ago. There was no pain whatsoever when I done it. But the next day and there after it’s very painful and uncomfortable. There is no swelling or bruising ,but my skin on the injection area is hot to touch. Will this pass or should I seek medical help.  Many thanks

Here was my response:

Hi. It will most likely pass. Give it a couple more days. The pain should likely minimize gradually. This is common for glute injections just because they tend to be larger volume injections. I’ll be doing a new glute injection guide video early new years which shows you how to do a ventro gluteal injection, which is a lot higher up and different from the traditional dorso gluteal injection, and is a lot less painful (and easier to administer), so keep an eye out for that in January.

If the pain gets significantly worse after 3 or 4 days and doesn’t look like it’s improving, but rather worsening, then go see a doctor. But I highly doubt that will be the case. And even when injections do go wrong, it’s not typically life threatening, but usually just an extended period of pain/discomfort. I’m sure you’re fine though, sounds like a typical glute injection 😉

Glute Injection Pain

TRT – it can sometimes be a pain in the ass – literally!

Don’t Worry!

Minor post injection pain is typically nothing to be concerned about, and is a normal experience for men on TRT.

Sometimes you have a good injection, and sometimes you’ll get some post-injection-pain. This may occur due to a variety of different factors.

Don’t be overly concerned about this as it usually goes away after a few days.

Bad Injections Are Rare!

However, if after around 3-4 days, the pain hasn’t started improving, and has actually gotten worse, or some other type of symptoms or conditions start developing, then definitely go see a doctor.

Even when injections go horribly wrong, they’re not typically life-threatening. The effects and pain can remain around for an extended period of time (sometimes even weeks). These are rare occurrences, but if this happens, you should absolutely go see a doctor.

Most likely you will know if it was a bad injection, because the type of discomfort and reaction is a lot worse than the typical post-injection-pain.

Again, not to scare the bejesus out of anyone, but most post-injection pain is harmless and should not be of any concern. Only if the symptoms look like they’re worsening, or the pain is extremely unbearable, should you then go see a doctor.

An Alternative Approach

Finally,  consider trying ventro-gluteal injections instead of dorso-gluteal injections, as they can be less painful both during and after the injection.

A Ventro-gluteal injection guide will be available on this website and my YouTube channel from February 2020.

If you have any other questions or concerns, just get in touch!
– Paolo

About author View all posts Author website

Paolo Broccardo

I help men take control of their testosterone, health and lives. Testosterone Replacement Therapy turned my life around and my goal is to help as many men with low testosterone do the same! Thanks to TRT, I traded anxiety, depression and weakness for courage, motivation, strength, love and masculinity. I'd love to help you do the same.

Leave a Reply

Your email address will not be published. Required fields are marked *